# SDR CA130603014

- Difficulty date: May 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED DURING TAXI OUT, STARTED TO DETECT A FAINT SMOKY ODOR AND RECEIVED A LT PACK HIGH TEMP CAUTION MESSAGE AND PACK SHUT OFF. THE A/C RETURNED TO THE GATE.
